# SDR AWXA200200703

- Difficulty date: July 29, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER SURFACE OF FLOOR SUPPORT BETWEEN BS 967 &  BS 986.5, LBL 18. MAINTENANCE REMOVED CORRODED FLOOR SUPPORT FROM BS 967 TO BS 986.5, LBL 18; FABRICATED A NEW FLOOR SUPPORT AND INSTALLED REPAIR IAW B737-300 SRM 51-40-05, PG. 4, AND SRM 51-40-02, PG. 3-4, & 10-11.
